Alert archive / Pennsylvania / Flash Flood Warnings in 2006
Flash Flood Warning 59, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Sep 14, 2006, 5:00 PM EDT for Armstrong County, Butler County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2006, 5:00 PM EDT (21:00 UTC)
- Expired
- Sep 14, 2006, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
Counties Armstrong County, PA, Butler County, PA
The radar
The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 2:15 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Sep 14, 2:15 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 215 PM EDT THU SEP 14 2006 .SHORT TERM (TONIGHT THROUGH FRIDAY)... EXPECT SCATTERED SHOWERS UNTIL EARLY EVENING ACROSS THE UPPER OHIO VALLEY AS THE LIFT AND INSTABILITY ASSOCIATED WITH THE UPPER LOW CENTER MOVES EASTWARD INTO THE APPALACHIAN MOUNTAINS. THIS SOLUTION IS BASED ON RECENT RADAR DATA ALONG WITH RECENT NAM AND RUC MODEL RUNS. THEN EXPECT NORTHERLY WINDS TO BRING DRIER AIR. HENCE, CLOUDS WILL BE DECREASING THROUGH DAYTIME FRIDAY. PATCHY FOG CAN DEVELOP LATE TONIGHT DUE TO THE EFFECTS OF EVAPORATION OVER WET GROUNDS INTO THE RADIATIONALLY COOLED NIGHT AIR. FORECASTED TEMPERATURES CONTINUE TO BE IN CLOSE AGREEMENT WITH A CONSENSUS OF GFS AND NAM MOS VALUES. && .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... DRY WX WITH AOA TEMPS INDICATED FOR THE WEEKEND AS RIDGE BLDS OVR THE OH VALLEY. CDFNT WITY SYS XG THE NRN PLNS/SRN CAN DUE LATE ON MON NGT/EARLY TUE. NXT RA CHC WL COME WITH THE APPRCH OF THIS FEATURE...CHC NMBRS FOR NOW DUE TO TIMING UNCERTAINTIES AND NWD PLACEMENT OF LOW. RA CHCS WL LINGER THRU MID WEEK WITH CLOSED MID/UPR LOW PROGGED TO SLOWLY TRUNDLE ACRS QUEBEC. BLO NORMAL TEMPS WL ACCOMPANY THIS PTN. && .AVIATION... EXPECT CUMULUS CEILINGS BKN020-040 INTO EARLY EVENING DUE TO CONTINUED INSTABILITY ASSOCIATED WITH THE UPPER LOW MOVING THROUGH THE UPPER OHIO VALLEY. UNDERNEATH THE SCATTERED SHOWERS, VISIBILITIES CAN LOWER INTO THE MVFR RANGE AND FRACTOCUMULUS CEILINGS CAN LOWER TO ABOUT OVC010. ISOLATED CUMULONIMBUS CAN ALSO DEVELOP. CUMULUS CEILINGS WILL BE BKN030-040 DURING DAYTIME FRIDAY. LATE TONIGHT, EXPECT PATCHY FOG AND IFR VISIBILITIES DUE TO EVAPORATION OF MOISTURE FROM RECENTLY WETTED GROUNDS AND A RADIATIONALLY COOLED BOUNDARY LAYER. WINDS WILL GO INTO A NORTHWESTERLY DIRECTION TONIGHT WITH SPEEDS DECREASING FROM CURRENT 6-10KTS TO 2-4KNOTS, ACCORDING TO NAM AND GFS MOS VALUES. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15/11
Hazardous weather outlook, Sep 14, 3:36 AM EDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 336 AM EDT THU SEP 14 2006 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-150745- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 336 AM EDT THU SEP 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 14, 1:53 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 PM EDT THU SEP 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD ROCHESTER 40.70N 80.28W
09/14/2006 BEAVER PA BROADCAST MEDIA
STREETS AND BASEMENTS FLOODED IN ROCHESTER AND
MONACA...INCLUDING ROCHESTER POLICE STATION.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 5:28 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 2 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.